Author Topic: HELP PLEASE  (Read 1229 times)

[Buddie]

HELP PLEASE
« on: June 30, 2021, 04:11:53 pm »
Current meds - one year - burnout at work
Mirtazapine 30mg
Valium 12mg (previously crossed over from lorazepam at 2mg and tapering)
Tamezepam 10mg (all prescribed by doctors)

I dropped the Valium from 12 to 10 and along with stressors hit a wall - a big wall with some of the normal sxs but some new ones especially not wanting to go out and such a continuous low depressed mood running with negative narrative.

My husband called in the health team, and they are saying untreated illness and trying to add in more antidepressants. My body has rejected the first two.

Has anyone got any advice - I am getting desperate.....

Do you wait it out?
Will another antidepressant help?
Would therapy help left?

I just have no idea where to turn.  All thoughts and help much appreciated. I am so struggling to make the best choice here.

Thank you P





Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: HELP PLEASE
« Reply #1 on: July 03, 2021, 02:54:40 am »
I feel really trapped on all my meds myself. I'm in a hurry right now but I'll say in brief that I would not make any radical changes to your meds. Be kind to yourself and know that this too shall pass in time. If you need another antidepressant if you are feeling so down, maybe that would be a good thing. I tried to get off mine but got too depressed. I would hold on your taper until you feel better. One thing at a time... maybe deal with the depression first.

Going from 12 to 10 on the valium is too much of a jump. I inch my way down with a scale, but I'm nearing the end, but go really, really slow. Maybe go back up if you are in a crisis... then go slow. All the best to you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: HELP PLEASE
« Reply #2 on: July 20, 2021, 08:41:28 pm »
Hi pg
Iam at the same situation as you i live at a hot country and the beach at summer was my life for 25 years i loved it the past two months i am so depressed i cant even go to the beach basically i sit at home all day watch tv and play computer games i feel like a dead men iam not agrophbic just my mood is very low 4 mounth ago i quit remron 30 mg which i took 2 years worst mistake of my life my advice to you stay at home as long as you need try walking at night for 30 minutes if you can take a shower every day water are good and try as much as you can not to add any more medication these ad are poisenes just like the benzos
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: HELP PLEASE
« Reply #3 on: July 20, 2021, 11:07:48 pm »
[...],

I agree with [...] that a jump from 12 to 10mg of Valium is quite a decrease and that may be causing some of your symptoms.  BB supports a slow taper with only 5-10% reductions in dose every two weeks or so to keep symptoms to a minimum.  If you would like taper help or support, you can post on the taper plans board:

Planning Your Withdrawal (Taper Plans)

You might consider going back up to the 12 mg dose and see if you can stabilize there for a bit and meanwhile, you get some help coming up with a slow taper plan.  Let me know if you have any questions.

Kate
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: HELP PLEASE
« Reply #4 on: March 02, 2022, 12:04:58 pm »
Thank you all. I just found this again as I had not pressed notify!
I had AD change plus I did increase up to 12mg again. I got down to 11.5mg and stayed there until Jan this year.
I have tried to do 2 consecutive cut and hold for 0.25mg each 3 weeks at a time and I have been hit by a real spiral of depression again. I just thought by doing such a small amount I would be fine x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.